From Mr Average … to superman

A curious novelist undergoes and documents his anabolic steroid course for a book. Short version: Stronger and rapid gains, but disturbing side effects and long-term damage.

“Three days into the cycle, my nipples began to itch: onset of Gynomastia. Dump enough testosterone into your body and your system counters by upping its oestrogen output, which leads to a build-up of breast tissue. After long-term use, it can get so bad that some users require surgical breast reductions. I woke up on the morning of day four and nearly had a heart attack at the sight of myself in the mirror. My nipples were the size of milk bottle tops, stretched smooth as the skin of a balloon. The skin had formed into swollen pouches that looked like the rubberised nipples on a baby’s bottle. I appeared to have breasts. Pendulous, malformed breasts… Basically, you pump so much testosterone into your system that you rob your gonads of purpose, they lie dormant for the duration of your steroid cycle. And while I knew this would happen, the physical sensation was beyond horrible. I felt this rude clenching inside my scrotum, like a pair of tiny hands had grasped the spermatic cords and tightened into fists. It happened that fast – like a door slammed shut. ‘No more testosterone!’ my gonads cried. ‘Closed for business!’ I sat up, gasping, clutching my testicles to make sure they were still there. In a few days time they had shrunk to half their normal size: plump ripe grapes.”
 
Read More
Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s